# SDR CA071106002

- Difficulty date: November 5, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 2,290 hours
- Engine: Garrtt TFE7312
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 226K084
- Condition: Delaminated
- Location: Mlg
- Part time: 412 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSPECTION, A BULGE WAS NOTICED ON THE NR 2 TIRE. THIS BULGE WAS NOTICED IN 3 SPOTS ON THE TIRE, EACH EXTENDING FOR ABOUT 3 INCHES. THE BULGE STARTED AT THE CORNER OF THE TREAD AND EXTENDED TO THE SIDEWALL AND. THE TIRE WAS REPLACED. (TC NR 20071106002)
